# SDR SWAA2025032815234

- Difficulty date: March 7, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 68,616 hours, 35,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT (BATTERY PACK) RT SIDE ON LOWERED CEILING PANEL AT FWD GALLEY AREA (1 EA) 2025-186089 <[01].  REPLACED EMERGENCY EXIT LIGHT (BATTERY PACK) RT SIDE ON LOWERED CEILING PANEL AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-06-960-805.  PERFORMED OPERATIONAL TEST: TEST IS OK; [02] REPLACED EMERGENCY EXIT LIGHT (BATTERY PACK) RT SIDE ON LOWERED CEILING PANEL AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-06-960-805.  PERFORMED OPERATIONAL TEST: TEST IS OK.
